MathSciNet Relay Station
MathSciNet bibliographic data
MR1872546 32H35
Huang, Xiaojun; Ji, Shanyu Mapping $\bold B^n$ into $\bold B^{2n-1}$. Invent. Math. 145 (2001), no. 2, 219–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement